# SDR FDEA202101220172

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,668 hours, 28,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 3313437
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND EMERGENCY LIGHT GUARDED SWITCH CARD BROKEN INOPERABLE.  IDENTIFIED PARTS SWITCH GUARD MPN: 402-112 CPN: 3313437 QTY: 1 PART 22JAN21 05:20 CDG U  ORDER PART MPN: 402-112 CPN: 3313437 QTY: 1 MSN: 2044766 OIL 22JAN21 05:51 CGN U  NO RESTRICTION, REF : F-3350-T0359321 F-3350-T0359321 PART 1 HAS TO BE COMPLIED NOW.   PART 2 HAVE TO BE DONE IN 4 CYCLE ACCOMPLISHED EA F-3350-T0359321 PART 1 AS REQUIRED.  A/C OK FOR FLIGHT.  C/7257126 OILS 22JAN21 CGN U OIL REFERENCE: F-3350-T0359321 TERMINATING ACTION REQUIRED.   INSTALLED THE NEW EMERGENCY LIGHT SWITCH GUARD BY                                 THE ACCOMPLISHMENT OF THE E.A:F-3350-T0359321 PT2.  OK TO CONTINUE.
